# SDR DL767971914

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Engine: Ge CF680A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE70577778
- Condition: Chaffed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX 30 MIN AFTER ENGINE START-R HYD SYS QTY EICAS MSG.  SELECTED STATUS PAGE AND RT HYD QTY SHOWED .05. S/O RT PRIMARY AND DEMAND PUMP OFF.  FOUND ENG HYD PUMP PRESS HOSE WORN THROUGH.  HOSE WAS RUBBING BRACKET BOLT HEAD JUST BELOW TOP GANG CLAMP.  REPLACED LINE AND REPOSITION TO PREVENT RUBBING, REF IPC 29-11-51-10 ITEM 255.
